So they are all technically in range, except for the TSH obviously, which is very low. The nurse said my doc said to lower from 200 mcg Synthroid to 175 Mcg Synthroid. I asked the nurse to ask the doc if we could add cytomel as i'm gaining weight incredibly fast as well as being extremely tired and having horrible joint pain Any thoughts, guys? Thanks
How long has it been since you reduced the dose? Do you still have hyperT symptoms? Your freeTs don't look hyperT but your TSH could indicate the dose is still a bit too high for You. It takes like a month for TSH to really "catch up" after a dose decrease. It is possible to gain weight when hyperT due to increased appetite, could this be the case with you?
I actually haven't reduced my dose yet as I just got the info this morning. 6 weeks ago I had my dose reduced from 250 mcg to 200 mcg as my TSH was suppressed then as well. I start the 175 mcg tomorrow morning.
I have been really hungry lately, but didn't think I had been eating badly enough to gain 20 lbs Thanks for responding, I really do appreciate it!
I'm sorry I forgot to respond about the hyper symptoms. No, I really don't have any of those problems anymore, except for maybe trouble sleeping, though i'm always tired No accelerated heartrate, no agitation anymore, though...
Hi FinnMaid, I just figured since you've been so helpful I'd update you. My doctor's office called back and refused the Cytomel. She said since my labs are hyper from too much medication, that the weight has nothing to do with my thyroid, UGH!!! Now i'm being referred to an endocrinologist I think it's time for a new doctor again...
The following user gives a hug of support to Givemeabreak79: FinnMaid (09-26-2012)
Thank you very much! I just made an appointment with my old doctor. She's far from me and doesn't take my insurance, but she listens, cares about my symptoms and will even prescribe armour if I so choose. That's worth paying for